Annali di Matematica Pura ed Applicata

, Volume 186, Issue 1, pp 85–98

Asymptotic behaviour in periodic three species predator–prey systems


DOI: 10.1007/s10231-005-0171-7

Cite this article as:
Lisena, B. Annali di Matematica (2007) 186: 85. doi:10.1007/s10231-005-0171-7


For a three-dimensional periodic Lotka–Volterra system, the asymptotic behaviour of its positive solutions is investigated. More specifically, we give suitable average conditions which lead to extinction of the competitively inferior species and global stable coexistence of the two remaining predator and prey species.


Predator–prey modelThree species communityPeriodic systemsExtinction

Copyright information

© Springer-Verlag 2006

Authors and Affiliations

  1. 1.Dipartimento di MatematicaUniversitá degli studi di BariBariItaly